advertisement
Question
Posted by: PCOS gal | 2010/11/03

PCOS,pill and androcur

Hi there,
I have had PCOS for ages now! I am currently on Melodene and Androcur 50mg (for my skin). But for the last few months, when i am in my week of placebos and meant to have break through bleeding - i have none. I do not menstruate at all. Is this normal? What is the cause for this?

Thanks
x

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the womb lining has been thinned by the medication. This isn't a major problem, but you should see your gynaecologist at least once a year.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/05

It may be that the womb lining has been thinned by the medication. This isn't a major problem, but you should see your gynaecologist at least once a year.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement